MAUDE Adverse Event Report: S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION GE007-55 TRIAL CUP 55; TEMPLATE FOR CLINICAL USE

S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION GE007-55 TRIAL CUP 55; TEMPLATE FOR CLINICAL USE
Catalog Number RA90390955
Medical Device Problem Codes Fracture (1260); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a total hip arthroplasty procedure, the trial cup was stuck.Trial cup was broken trying to remove it.The procedure was successfully performed using an other available trial cup.
 
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Additional Manufacturer Narrative
Reported event: an event regarding a crack/fracture involving a ge007-55 trial cup 55 was reported.Conclusions: based on the provided information it has been determined that this event is associated with an off-label application.It was reported that the instrument "white tip of the femoral impactor ref: (b)(4)" is used with the ge007-55 trial cup 55.This instrument is not a serf reference.Non-serf instruments, not intended for use with the trial cup, appear to have been used during the removal attempts, which contributed to the observed damage.It is the responsibility of the surgeon to follow the surgical protocol and use the appropriate surgical technique.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.
 
Event or Problem Description
No new information.

Brand Name
GE007-55 TRIAL CUP 55
Common Device Name
TEMPLATE FOR CLINICAL USE
Manufacturer (Section D)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR  69150
Manufacturer (Section G)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
jean-denys marechal
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
472056010
MDR Report Key23987771
Report Number3008668801-2026-00001
Device Sequence Number4630696
Product Code HWT
UDI-Device Identifier03662200012671
UDI-Public03662200012671
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRA90390955
Device Lot Number122654006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown